It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane worse. (0.020 seconds)


Accutane?
Aug 11, 2004
... to those who have taken more than one course... when your acne came back, was it as bad as it was before accutane? worse? (102 replies)
... I think I read somewhere that vitamin E will make the side effects of Accutane worse, but cant remember were I saw that. ... (1 replies)
... After almost a year, my skin cleared up. I was amazed at how much better it looked...until about 3 months after I stopped the drug, then it was worse than ever. ... (2 replies)

... which made me need catabolic steroids. My sister has also been on it and got nosebleeds. I think the side effects were much worse than the acne itself. ... (2 replies)
... I have had blotchy red marks which seem to be worse than the actual breakouts. The red spots remain from old pimples and are taking a long time to go away. ... (0 replies)
... onal, non medical opinion, but I would stay far away from accutane. Ive done it twice and although it has helped while on it, when I went off it, things got much worse than they ever were. ... (1 replies)
... uch hesitation. I do have the occasional cystic acne which sucks, but I feel like the majority of the acne on my face are whiteheads. Do you really give people accutane for whiteheads? ... (1 replies)
... Well, i took Accutane something about 8 months.. I had a really bad acne, and at first it really helped me, my skin was clean,smooth, not oily. ... (1 replies)
... the problem i was in military service when i've taken it and i think that made it worse cause of the weather and stresses ! ... (2 replies)
... Other people I have known have lost their hair, had vision damage, etc. The one thing I know for sure is every time I stopped it, my acne came back worse than before...sounds like you had a similar experience. ... (3 replies)
... Its not unusual for skin to get worse before it gets better! Hang in there.... ... (1 replies)
... starting their accutane prescription. ... (1 replies)
Accutane headaches
Jan 19, 2014
... I am on day 7 of Accutane, had slight headache yesterday then it got worse last night, I woke up again with slight and tonight it is worse after taking the Accutane, it is not horrible but not fun either. Do these get better after time? ... (0 replies)
Accutane and PIH
Jul 23, 2013
... Currently i am unsure of what to do with these stubborn blemishes and gosh do they look even worse while i am on accutane!... ... (1 replies)
... So... for the first week, accutane really appeared to be working! The bumps appeared to be drying up and I was really excited. ... (4 replies)
... Well, saw my derm today and he wants to put me on 80mg to start, and keep it that way for 5 months. That seems ridiculously high to me, but he was absolutely unwilling to start any lower. I explained to him how nervous I was about my facial flushing and absolutely did not want that to get worse. He said that accutane has no impact on rosacea, and that it is used to TREAT... (4 replies)
... Hey guys, I just have a few questions for people with experience of acne I got my first dose of accutane of 20mg(x2)/day on February 7th, 2013, and I've been on 40mg(x2)/day since April 7th. I go back Tuesday for my monthly check-up. I was never really worried about my face, I always only had like 5 small pimples at a time. But my chest, back, and shoulders have only gotten... (1 replies)
... Thanks for posting. I too have this problem and have been -very- frustrated by the lack of information out there. Yes, there is a link between ejaculation and acne, for SOME people - I experience it every day I live and breathe. 24-48 hours after ejaculation, my face is oilier - I can almost "feel" it. It is this feeling of slight irritation, almost a "heat." More often than... (1 replies)
... I have been off of Accutane for almost 6 months. ... (6 replies)
... I have been on accutane since about June of 2012. And I am still on it. ... (1 replies)


Associated Tags: accutane, acne, acne causes spots pimples skin, acne treatment, anxiety, blackheads, breakout, depression, isotetinoin, isotretinoin, masturbation, pimples, rosacea, whiteheads

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 09:36 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!